Stomach Ache After Using Artificial Dosinfectant?

Illustration of Stomach Ache After Using Artificial Dosinfectant?
Illustration: Stomach Ache After Using Artificial Dosinfectant? media2.fdncms.com

Hello, I made some time for me and my friends to make a disinfectant with 20-30ml byclin and 250-300ml water, then spray it in my hands even after washing it with running water and washing again with dish soap after I eat it, well after eating I feel my stomach is like nausea. Is there a possibility of byclin being eaten? If so, what should I do?

1 Answer:

Hello Aulia, Thank you for the question.


First I need to say that the disinfectant product that you are using is not used to clean your hands or other body parts. Disinfectants are materials which among others are used to clean objects from germ contamination both viruses and bacteria, clean the surface of objects that are contaminated with blood or other bodily fluids, and sterilize medical equipment. Disinfectants that are made by dissolving bleach liquids with a level of 1:10, are generally used to clean blood or body fluids on the surface of objects, vehicles, which are used to prepare disinfectant solutions with 1: 100 dissolution.


Disinfectants that affect the skin can cause irritation to the skin with symptoms of redness and sore skin. Bleach on the skin can be cleaned by washing the skin with soap and clean water. Thus, you don't need to worry anymore afterwards. Complaints of nausea can be caused by other conditions such as side effects of consumption of spicy, acidic, oily foods, side effects of caffeinated and fizzy drinks, side effects of consuming certain drugs, overeating, gastric inflammation, stomach acid disease, or early symptoms of infection in body. If symptoms are mild, please do your own handling by avoiding the consumption of spicy, sour, oily foods, avoid the consumption of caffeinated and fizzy drinks, avoid consuming large portions of food preferably in small portions but more often. If symptoms continue for the next 3 days, especially if accompanied by continued vomiting, high fever, and difficulty in eating and drinking, please check with your nearest doctor so that you can be examined immediately to ascertain the reason so that the doctor can provide the appropriate treatment.


I hope this helps.

: by

Related Question

The Effectiveness Of Birth Control Pills In Delaying The Arrival Of Menstruation?

The Effectiveness Of Birth Control Pills In Delaying The Arrival Of Menstruation?

(11 months ago)

Hello Is delaying menstruation by taking birth control pills an alternative? Today is January 29 and this Sunday, February 3, my husband returns from out of town for just a week. A... Read more

Eye Pain Accompanied By Blisters Around The Eyes After Using A Tomato Mask Overnight?

Eye Pain Accompanied By Blisters Around The Eyes After Using A Tomato Mask Overnight?

(11 months ago)

Morning. Last night I masked tomatoes but didn’t wash my face until early in the morning now that my eyes were sore and then my eyes were a little blister on the bottom of th... Read more

An Eye Twinkles Ant

An Eye Twinkles Ant

(1 year ago)

Hello doc, sorry I want to ask. My eyes turn right when driving on the road of twisting semit and it seems to be bitten by the inside of the eye because it really hurts, and the in... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *